# SDR QXEA2019011400013

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 41,477 hours, 43,512 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Part serial: FAH0145
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 38,234 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR DOOR ILLUMINATED AFTER RETRACTION OF GEAR. LANDING UNEVENTFUL. REMOVED FROM SERVICE. FERRIED FOR REPAIRS. REPLACED RT MLG SOLENOID SEQUENCE VALVE. RETURNED TO SERVICE.
